Skip to main content

Lisinopril - Has anyone experienced impotence on this medicine?

3 Answers

LawrenceN 22 Oct 2021

Yes I have experienced impotence sense using lisinopril, I have used it for a long time , first I thought it was using statins, after stopping the use of statins I was still impotent I never tied it to lisinopril, which I was using also at the time. My blood pressure is now low, but at what cost ? I began to get dizzy and finally faint, I checked side effects and found dizziness to be one and impotence another. My question is it reversible?

Votes: +0
thelios 7 Feb 2014

I have been on lisinopril since 2005. At this time had not noticed any problems. But in the last few years I HAD NOTICED erection problems. But this was after adding a diuretic to my daily BP regimen. Taking the daily dose of Cialis now and no problems exist.

Votes: +0
Marvell 10 Oct 2011

Impotence / Erectile Dysfunction is a known side effect of lisinopril and most definitely some men would have experienced it.

See: https://www.drugs.com/sfx/lisinopril-side-effects.html

The link below has reviews ... maybe someone has mentioned their experience related to it.
https://www.drugs.com/comments/lisinopril/

Votes: +0
Drugs.com free discount card

Related topics

erectile dysfunction, lisinopril, medicine, sexual dysfunction

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.